MAUDE Adverse Event Report: STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP 150MM MULTIGEN2 ELECTRODE; GENERATOR, LESION, RADIOFREQUENCY

STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP 150MM MULTIGEN2 ELECTRODE; GENERATOR, LESION, RADIOFREQUENCY
Catalog Number 8400-815-015
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/24/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a probe broke and that it was discovered prior to a case and occurred during the sterilization process.The thin silver wire broke at the base.It was kinked for several cycles and then it finally broke off when it was being cleaned.It should be noted there was no procedure or patient involvement on this record.
 
Additional Manufacturer Narrative
The device was not made accessible for testing; therefore, a root cause could not be determined for the event.
 
Event or Problem Description

Brand Name
150MM MULTIGEN2 ELECTRODE
Common Device Name
GENERATOR, LESION, RADIOFREQUENCY
Manufacturer (Section D)
STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP
1941 stryker way
portage MI 49002
Manufacturer (Section G)
STRYKER INSTRUMENTS-FREIBURG
boetzingerstr. 41
freiburg D-791 11
GM   D-79111
Manufacturer Contact
kelsey barla
1941 stryker way
portage, MI 49002
2693237700
MDR Report Key20021235
Report Number3015967359-2024-01705
Device Sequence Number7476796
Product Code GXD
UDI-Device Identifier07613327504057
UDI-Public(01)07613327504057(21)1115710353
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K170242
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/02/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number8400-815-015
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/25/2024
Supplement Date Received by Manufacturer12/30/2024
Initial Report FDA Received Date08/21/2024
Supplement Report FDA Received Date01/02/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown